# SDR SWAA2024082212170

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AND LBL 12 FWD GALLEY AND LAV 2024-443588<[01] REPLACED WEB INTERCOSTAL LOCATED BS 344 TO BS 360 & LBL 12 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 & DWG # 141A5400 SHEET 46 & REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED WEB INTERCOSTAL LOCATED BS 344 TO BS 360 & LBL 12 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 & DWG # 141A5400 SHEET 46 & REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
